Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2017, Vol. 33 Issue (3): 383-402    DOI: 10.1007/s10114-016-5779-6
Articles Current Issue| Next Issue| Archive| Adv Search |
Dual Toeplitz Operators on Orthogonal Complement of the Harmonic Dirichlet Space
Yong CHEN1, Tao YU2, Yi Le ZHAO3
1. Department of Mathematics, Zhejiang Normal University, Jinhua 321004, P. R. China;
2. School of Mathematical Sciences, Dalian University of Technology, Dalian 116024, P. R. China;
3. Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7